RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 20, Number 2  


Ordinary Differential Equations
Investigation of the problem of the center and focus in one case
A. F. Andreev, P. D. Khody-Zade
187
The highest $\sigma $-exponent of linear differential equations
E. A. Barabanov
197
Oscillatory properties of solutions of a nonlinear system of second-order ordinary differential equations
A. I. Bulgakov, B. A. Sergeev
207
The spectrum of a nonselfadjoint singular differential operator
A. P. Vinnichenko
215
Coefficient stability of systems of ordinary differential equations
A. A. Zlotnik
220
Qualitative investigation of a system in the space $\mathbf R^3$
A. Ya. Kapitanov
229
Lyapunov's function and dichotomy on semiaxes of linear systems of differential equations
A. N. Kulik, V. L. Kulik
233
Typical properties of conditional exponential stability. IV
V. M. Millionshchikov
241
A boundary value problem for linear differential-difference equations
S. A. Minyuk, S. N. Lyakhovets
257
Boundary value problems for differential equations, which contain a parameter, with multiple roots of the characteristic equation
A. S. Pechentsov
263
Some integrable equations with a small parameter that are close to Liénard's equation
G. E. Popov
274

Partial Differential Equations
Nonessential sets of the Dirichlet problem
N. V. Bagotskaya
279
Global solution of a first-order partial differential equation. II
Y. A. Belov
288
Characteristic problem for the massive wave equation
A. A. Borgardt, D. Ya. Karpenko
302
Linear equations in spaces of generalized periodic functions
A. A. Kuleshov
308
The Neumann problem for the Helmholtz operator in the exterior of a thin body of revolution
G. F. Maslennikova
316
Uniqueness of the determination of dielectric and magnetic permeabilities in an anisotropic one-dimensionally inhomogeneous medium
V. G. Romanov
325
A problem of Tricomi type for equations of mixed type with strong characteristic degeneration
K. B. Sabitov
333
Weighted imbedding theorems and their application to estimates of solutions of equations of elliptic type
A. S. Fokht
337

Short Communications
Attraction of solutions of an ordinary differential system
A. I. Bagrova
344
Asymptotic behavior of the solutions of higher-order ordinary differential equations with a turning point
A. B. Davydov, N. M. Matveev
347
Some properties of solutions of a class of systems of nonlinear differential equations
V. P. Zhukov
349
Asymptotic integration of hyperbolic equations with weakly nonlinear perturbation
L. A. Kalyakin
351
Systems of three differential equations whose solutions do not have essentially singular points
S. G. Kondratenya
353

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
355
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019